MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Canadian Medical Association journal · 1984

Poisoning from dermal absorption of promethazine.

Shawn D H, McGuigan M A

Клинический случайСтатьяПеревод в очереди

Аннотация

Two cases in which dermal absorption of promethazine hydrochloride resulted in a toxic neurologic syndrome are reported. The symptoms included central nervous system depression, acute excitomotor manifestations, ataxia and visual hallucinations. In addition, peripheral anticholinergic effects occurred. These symptoms are comparable with those of oral, intramuscular and rectal overdose of promethazine. The demonstrated risks of the topical use of promethazine outweigh any benefits.

Для цитирования: Shawn D H, McGuigan M A. Poisoning from dermal absorption of promethazine.. Canadian Medical Association journal. 1984.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.